en
Scientific article
Open access
English

Clinical Course and Management of Iatrogenic Cushing's Syndrome after Co-Administration of Injected-Triamcinolone and Ritonavir: a Systematic Review

Published inJournal of Antivirals and Antiretrovirals, vol. 05, no. 07
Publication date2013
Abstract

Iatrogenic Cushing Syndrome (ICS) has been reported after co-administration of injectedtriamcinolone and ritonavir. Clinical evolution is however poorly described and recommendations on how to manage this drug-drug interaction are lacking. Methods: We performed a systematic review of all reported cases of ICS exploring Pubmed, Embase, Cochrane library, and articles references. Time to Hypothalamic-Pituitary-Adrenal (HPA) axis recovery for patients with or without ritonavir interruption, was compared in a Cox model adjusted for confounding factors.

Keywords
  • Cushing Syndrome
  • Ritonavir
  • Triamcinolone
  • Injections
  • HIV infections
Citation (ISO format)
JOHN, Gregor Raphaël et al. Clinical Course and Management of Iatrogenic Cushing’s Syndrome after Co-Administration of Injected-Triamcinolone and Ritonavir: a Systematic Review. In: Journal of Antivirals and Antiretrovirals, 2013, vol. 05, n° 07. doi: 10.4172/jaa.1000086
Main files (1)
Article (Published version)
Identifiers
ISSN of the journal1948-5964
1120views
167downloads

Technical informations

Creation10/13/2017 10:55:00 PM
First validation10/13/2017 10:55:00 PM
Update time03/15/2023 2:29:28 AM
Status update03/15/2023 2:29:27 AM
Last indexation02/12/2024 11:29:40 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack